# SDR SWIA201541313

- Difficulty date: May 23, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN HAS A DENT INBD SIDE.  DAMAGE WAS REMOVED, REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM.
